# SDR 98ZZZX1875

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 804131
- Condition: Cracked
- Location: Engine
- Component: 804127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO TURBINE FAILURE.  DISASSEMBLY REVEALED HPC AND TURBINE FAILURE DUE TO C-8 SHELF CRACK FAILURE.
